# SDR VNAA202504010001

- Difficulty date: April 1, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 47,853 hours, 37,581 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD FORMER IS CORRODED. CORROSION IS LOCATED UNDER PANEL 832FL.   REMOVED CORROSION AND TREATED AFFECTED AREA IAW MHIRJ REO 670-52-11-1468 REV. --.
